DocServer

Pure state extensions and restrictions in O₂

Lazar, Aldo J. and Tsui, S.-K. and Wright, S. (1990) Pure state extensions and restrictions in O₂. J. Operator Theory, 23 (1). pp. 171-178.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 09 Sep 2014 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1127

Actions (login required)

View Item